Stochastic stability and robust control for sampled-data systems with Markovian jump parameters

Full text for this resource is not available from the Research Repository.

Hu, Li-Sheng, Shi, Peng and Huang, Biao (2006) Stochastic stability and robust control for sampled-data systems with Markovian jump parameters. Journal of Mathematical Analysis and Applications, 313 (2). pp. 504-517. ISSN 0022-247X


In this paper, the problems of stochastic stability and robust control for a class of uncertain sampled-data systems are studied. The systems consist of random jumping parameters described by finite-state semi-Markov process. Sufficient conditions for stochastic stability or exponential mean square stability of the systems are presented. The conditions for the existence of a sampled-data feedback control and a multirate sampled-data optimal control for the continuous-time uncertain Markovian jump systems are also obtained. The design procedure for robust multirate sampled-data control is formulated as linear matrix inequalities (LMIs), which can be solved efficiently by available software toolboxes. Finally, a numerical example is given to demonstrate the feasibility and effectiveness of the proposed techniques.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1016/j.jmaa.2005.08.019
Official URL
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Keywords ResPubID18825, Markovian jump system, stochastic stability, robust control, sampled-data system, linear matrix inequality
Citations in Scopus 58 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login